# SDR MASA200602499

- Difficulty date: October 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 9,380 hours, 7,121 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2652 BWI.  INBOARD FLT SPOILER AND INBOARD FLT SPOILERON CAUTION MESSAGES.  MX RESET THE SYSTEM AND NO FURTHER ACTION WAS REQUIRED.
